# SDR AALA20100330TUL02

- Difficulty date: March 30, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N7526A
- Make and model: Doug DC-9-82
- Aircraft serial: 49918
- Aircraft time: 57,214 hours, 29,295 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT T-CLIP IS CRACKED.  REMOVED AND REPLACED LOWER AFT T-CLIP ON FORWARD CARGO DOOR PER ESO 80174.
